Preprint 56/1999

Anti-complexified Ricci flow on compact symplectic manifolds

Hông Vân Lê and Guofang Wang

Contact the author: Please use for correspondence this email.
Submission date: 31. Aug. 1999
Pages: 15
published in: Journal für die reine und angewandte Mathematik, 530 (2001), p. 17-31 
Bibtex
Download full preprint: PDF (359 kB), PS ziped (161 kB)

Abstract:
In this note we introduce a gradient flow equation for compatible metrics on symplectic manifolds with respect to the Blair-Ianus energy functional and prove the short time existence of the flow. We provide an example where the flow exists globally.

03.07.2017, 01:40